Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

I have itchy bumps on skin. I take a daily vitamen and eat healthy. Any ideas?

Hello I recently started getting these incredibly itchy bumps on my body and I have no idea what they are. We have continuously checked for bugs and have found no traces. The bumps range from a half in to a full inch in diameter. They are hard at the center and look white in color, but because they are so itchy there is a red spot around then where I have itched. I have three on my leg right now, one is larger than the other two and is quite swollen. I have also gotten them on my hands, arms, and the top of my feet. I am a healthy 24 yr old female. I take a daily vitamen and eat healthy. Any ideas?
Asked On : Tue, 1 Mar 2011
Answers:  2 Views:  503
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Ayurveda Specialist 's  Response
Hey it appears to be urticaria which can be due to several reasons. It can be due to reaction from internal toxins also say from worms even All that you need is anti allergics. In ayurveda we use haridra khand with gandhak rasayan and allerin
Answered: Tue, 1 Mar 2011
I find this answer helpful
  User's Response
Welcome to Healthcare Magic Forum
The description suggests its URTICARIA/HIVES, a type of skin allergy. Cause is mostly unknown, could be due to a food item, change of weather, stress , drug reaction etc. You will have to visit a dermatolgist/general physician for this. Or you can try homoepathy.
Answered: Sat, 5 Mar 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor